# SDR USAA991381

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 313-324
- Part time: 46,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 3 INCH AREA OF CORROSION STRINGER 28R, STATION 313 TO 324..  CORROSION LEVEL 2.  INSTALLED STRINGER SPLICE REPAIR AND CLIP PER SRM 53-10-3.  (M)
